The Annals of Mathematical Statistics

Some Structure Theorems for the Symmetric Stable Laws

Michael Schilder

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 2 (1970), 412-421.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697080

Digital Object Identifier
doi:10.1214/aoms/1177697080

Mathematical Reviews number (MathSciNet)
MR254915

Zentralblatt MATH identifier
0196.19401

JSTOR
links.jstor.org

Citation

Schilder, Michael. Some Structure Theorems for the Symmetric Stable Laws. Ann. Math. Statist. 41 (1970), no. 2, 412--421. doi:10.1214/aoms/1177697080. https://projecteuclid.org/euclid.aoms/1177697080


Export citation